Quadro-Cubic Cremona Transformations and Feigin-Odesskii-Sklyanin Algebras with 5 Generators

  • V. RubtsovEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 273)


We study different algebraic and geometric properties of Heisenberg (H-) invariant Poisson polynomial algebras with 5 generators. These algebras are unimodular, and the elliptic Feigin-Odesskii-Sklyanin Poisson algebras \(q_{n,k}(Y)\) constitute the main important example. We discuss all the quadratic H-invariant Poisson tensors on \({\mathbb C}^5\). For the Sklyanin algebras \(q_{5,1}(Y)\) and \(q_{5;2}(Y)\), we explicitly write the Poisson morphisms on the moduli space of the vector bundles on the normal elliptic curve Y in \(\mathbb P^4\), studied by Polishchuk and Odesskii-Feigin as the quadro-cubic Cremona transformation on \(\mathbb P^4\).


Cremona transformations Feigin-Odesskii-Sklyanin algebras Sklyanin elliptic algebras 



During this work the author benefited from many useful discussions and suggestions of many colleagues. He is thankful to Brent Pym with whom he discussed the holomorphic Poisson geometry, to Sasha Polishchuk for his help with Algebraic Geometry and to Alexander Odesskii who taught him the Elliptic Algebras. Igor Reider had clarified some question and helped to understand the relation with his own unpublished results.

Some parts of this paper are based on previously published results of the author in a collaboration with Giovanni Ortenzi and Serge Tagne Pelap as well as with A. Odesskii. He is grateful to them for their collaboration.

A special thank to Rubik Pogossyan who had verified with Mathematica Package the author’s hint statement about the form and exact value of the determinant of the Jacobian for cubic “Inverse” Cremona map.

He had benefited from a lot of numerous conversations with Boris Feigin and Alexei Gorodentsev on various related subjects.

Finally, this work would have never been written without two author’s talks on the Moscow HSE Bogomolov Laboratory Seminar in June 2016 and on the 1st International Conference of Mathematical Physics at Kezenoy-Am in November 2016. He greatly acknowledges the invitation of Misha Verbitsky to Moscow and of V. Buchstaber and A. Mikhailov to the Chechen Republic. His special thanks to Dima Grinev and Sotiris Konstantinou-Rizos for their hospitality, excellent organisation of the Conference at Kezenoy-Am and inspiration. He also thanks Sotiris Konstantinou-Rizos for his great patience and valuable help while the text was being prepared to submission.

His work was partly supported by the Russian Foundation for Basic Research (Projects 18-01-00461 and 16-51-53034-GFEN). Part of this work was carried out within the framework of the State Programme of the Ministry of Education and Science of the Russian Federation, project 1.12873.2018/12.1.


  1. 1.
    Artin, M., Schelter, W.F.: Graded algebras of global dimension \(3\). Adv. Math. 66(2), 171–216 (1987)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Atiyah, M.: Vector bundles over an elliptic curves. Proc. Lond. Math. Soc. VII(3), 414-452 (1957)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Auret, A., Decker, W., Hulek, K., Popesku, S., Ranestad, K.: The geometry of Bielliptic surfaces in \(\mathbb{P}^4\). Int. J. of Math. 4, 873–902 (1993)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Auret, A., Decker, W., Hulek, K., Popesku, S., Ranestad, K.: Syzygies of abelian and bielliptic surfaces in \(\mathbb{P}^4\). Int. J. Math. 08, 849 (1997)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bart, W., Hulek, K., Moore, R.: Shioda modular surface \(S(5)\) and the Horrocks-Mumford bundle, Vector bundles on algebraic varieties. In: Papers presented at the Bombay colloquim 1984, pp. 35-106. Oxford University Press, Bombay (1987)Google Scholar
  6. 6.
    Bianchi, L.: Ueber die Normsalformen dritter und fünfter Stufe des Elliptischen Integrals Ersten Gattung. Math. Ann. 17, 234–262 (1880)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Crauder, B., Katz, S.: Cremona transformations with smooth irreducible fundamental locus. Am. J. Math. 111, 289–309 (1989)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Feĭgin, B.L., Odesskiĭ, A.V.: Sklyanin’s elliptic algebras and moduli of vector bundles on elliptic curves. RIMS Kyoto University preprint (1998)Google Scholar
  9. 9.
    Feĭgin, B.L., Odesskiĭ, A.V.: Vector bundles on an elliptic curve and Sklyanin algebras (Russian) 268(2), 285–287 (1988) (prepr. BITP, Kiev)Google Scholar
  10. 10.
    Feĭgin, B.L., Odesskiĭ, A.V.: Vector bundles on an elliptic curve and Sklyanin algebras. Topics in quantum groups and finite-type invariants. Am. Math. Soc. Transl. Ser. Am. Math. Soc. 185(2), 65–84 (1998) (Providence, RI)Google Scholar
  11. 11.
    Fisher, T.: Genus one curves defined by pfaffians 185(2), 65–84 (2006)Google Scholar
  12. 12.
    Fisher, T.: Invariant theory for the elliptic normal quintic I. Twist of \(X(5)\). Math. Ann. 356(2), 589–616 (2013)Google Scholar
  13. 13.
    Fisher, T.: The invariants of a genus 1 curve. Proc. Lond. Math. Soc. 97(3), 753–782 (2008)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Fisher, T.: Pfaffian presentation of elliptic normal curves. Trans. Am. Math. Soc. 362(5), 2525–2540 (2010)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Hulek, K.: Projective geometry of elliptic curves. SMF, Astérisque, vol.137 (1986).
  16. 16.
    Hulek, K., Katz, S., Schreyer, F.-O.: Cremona transformations and syzygies. Math. Z. 209, 419–443 (1992)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Klein, F.: Vorlesungen über das Ikosaeder und die Auflösungen der Gleichungen von fünftem Grade. Kommentiert und herausgegeben von P. Slodowy, Birkhäuser (1992)Google Scholar
  18. 18.
    Moore, R.: Heisenberg-invariant quintic 3-folds and sections of the Horrocks-Mumford bundle. Research Report No. 33-1985, Department of Mathematics, University of CanberraGoogle Scholar
  19. 19.
    Nambu, Yo.: Generalized Hamiltonian dynamics. Phys. Rev. D 7(3), 2405–2412 (1973)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Odesskiĭ, A.V., Feĭgin, B.L.: Sklyanin’s elliptic algebras. (Russian) Funktsional. Anal. i Prilozhen. 23(3), 45–54 (1989). (Translation in Funct. Anal. Appl.23(3), 207–214, 1989)Google Scholar
  21. 21.
    Odesskiĭ, A.V., Rubtsov, V.N.: Integrable systems associated with elliptic algebras. Quantum groups, 81–105. (IRMA Lect. Math. Theor. Phys., 12, Eur. Math. Soc. Zurich 2008)Google Scholar
  22. 22.
    Odesskiĭ, A.V., Rubtsov, V.N.: Polynomial Poisson algebras with a regular structure of symplectic leaves. (Russian) Teoret. Mat. Fiz. 133(1), 3–23 (2002)Google Scholar
  23. 23.
    Odesskiĭ, A.V.: Rational degeneration of elliptic quadratic algebras. Infinite analysis, Part A, B, Kyoto, pp. 773–779 (1991). (Adv. Ser. Math. Phys. 16, World Sci. Publ., River Edge, NJ, 1992)Google Scholar
  24. 24.
    Odesskii, A.V.: Elliptic algebras. Russ. Math. Surv. 57(6), 1127–1162 (2002)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Odesskii, A.V.: Bihamiltonian elliptic structures. Mosc. Math. J. 982(4), 941–946 (2004)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Ortenzi G., Rubtsov, V., Tagne Pelap, S.R.: On the Heisenberg invariance and the elliptic Poisson tensors. Lett. Math. Phys. 96(1–3), 263–284 (2011)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Ortenzi, G., Rubtsov, V., Tagne Pelap, S.R.: Integer solutions of integral inequalities and \(H\)-invariant Jacobian Poisson structures. Adv. Math. Phys. 2011, 252186 (2011)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Polishchuk, A.: Algebraic geometry of Poisson brackets. J. Math. Sci. 84, 1413–1444 (1997)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Polishchuk, A.: Poisson structures and birational morphisms associated with bundles on elliptic curves. Int. Math. Res. Notes 13, 683–703 (1998)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Pym, B.: Constructions and classifications of projective Poisson varieties. arXiv:1701.08852
  31. 31.
    Semple, J.G., Roth, L.: Projective algebraic geometry. Oxford University Press (1986)Google Scholar
  32. 32.
    Semple, J.G.: Cremona transformations of space of four dimensions by means of quadrics and the reverse transformations. Phil. Trans. R. Soc. Lond. Ser. A. 228, 331–376 (1929)CrossRefGoogle Scholar
  33. 33.
    Sklyanin, E.K.: Some algebraic structures connected with the Yang-Baxter equation. (Russian) Funktsional. Anal. i Prilozhen. 16(4), 27–34 (1982)Google Scholar
  34. 34.
    Sklyanin, E.K.: Some algebraic structures connected with the Yang-Baxter equation. Representations of a quantum algebra. (Russian) Funktsional. Anal. i Prilozhen. 17(4), 34–48 (1983)Google Scholar
  35. 35.
    Smith, S.P., Stafford, J.T.: Regularity of the four-dimensional Sklyanin algebra. Compositio Math. 83(3), 259–289 (1992)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Tagne Pelap, S.R.: Poisson (co)homology of polynomial Poisson algebras in dimension four: Sklyanin’s case. J. Algebra 322(4), 1151–1169 (2009)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Tagne Pelap, S.R.: On the Hochschild homology of elliptic Sklyanin algebras. Lett. Math. Phys. 87(4), 267–281 (2009)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Takhtajan, Leon: On foundation of the generalized Nambu mechanics. Commun. Math. Phys. 160(2), 295–315 (1994)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Tate, J., Van den Bergh, M.: Homological properties of Sklyanin algebras. Invent. Math. 124(1–3), 619–647 (1996)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Tu, L.W.: Semistable bundles over an elliptic curve. Adv. Math. 98(1), 1–26 (1993)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Hua, Z., Polishchuk, A.: Shifted Poisson structures and moduli spaces of complexes. arXiv: math:1706.09965

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Maths DepartmentUniversity of AngersAngersFrance
  2. 2.Theory Division, Math. Physics Lab, ITEPMoscowRussia

Personalised recommendations